FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Lorentzian coxeter groups and Boyd-Maxwell ball packings

Chen, Hao et Labbé, Jean-Philippe. 2014. « Lorentzian coxeter groups and Boyd-Maxwell ball packings ». In 26th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2014) (Chicago, IL, USA, June 29-July 03, 2014) pp. 103-111. DMTCS.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Conference proceeding
Additional Information: DMTCS = Discrete Mathematics & Theoretical Computer Science
Professor:
Professor
Labbé, Jean-Philippe
Affiliation: Autres
Date Deposited: 10 Dec 2021 16:27
Last Modified: 10 Dec 2021 16:27
URI: https://espace2.etsmtl.ca/id/eprint/23734

Actions (login required)

View Item View Item